# SDR DHL9872699D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO SUPPORT ANGLE AT LBL 16 IS CORRODED FROM BS 1166 TO 1145.  CUT OUT DAMAGED SECTION AND INSTALLED ANGLE REPAIR PER SRM 51-40-4, FILLER 8 LONG.  N/R 3676.
